# SDR JR2R201706033671

- Difficulty date: June 3, 2017
- Submitted: June 3, 2017
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49710
- Aircraft time: 58,843 hours, 33,335 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Fairing
- Part number: 591802633
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD ELEVATOR TAB FAIRING HAS A CRACK AT FASTNER HOLE.  WELDED PERMANENT REPAIR TO THE LT OTBD ELEVATOR TAB FAIRING IAW SPEC  9908.
